# SDR CA020401001

- Difficulty date: March 26, 2001
- Submitted: April 8, 2002
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- Aircraft time: 41,108 hours
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 125001
- Condition: Failed
- Location: Mlg Door
- Part time: 44,896 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER TAKEOFF MLG SELECTED UP.    NLG RED LIGHT INDICATION.  UPON EVALUATING SITUATION MASTER WARNING LIGHT ILLUMINATED IN CONJUNCTION WITH UTILITY SYS LOW PRESSURE WARNING LIGHT.  CREW COMPLETED ALT GEAR & FLAP EXTENSION IN CONJUNCTION WITH EMERGENCY CHECK LIST.  A/C LANDED WITHOUT INCIDENT.  RECTIFICATION UPON RELIEVING HEAD PRESSURE FROM UTILITY SYS, FOUND THAT NOSE LANDING GEAR DOOR ACTUATOR HOUSING HAD FAILED.  ACTUATOR REPLACED AND SYS FUNCTION CHECKED WITHOUT FURTHER PROBLEMS NOTED.  FOLLOWUP ACTION FAILURE OF HOUSING OF NOSEGEAR DOOR ACTUATOR CAUSE OF INCIDENT.
